# SDR SWAA2013070317898

- Difficulty date: March 27, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR STUB BEAM INBD FLANGE CUTOUT CRACKED AT STATION 294, STRINGER 17R.  REPAIRED INBD FLANGE IAW ER & EA.
